Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Positive expansions of extended Schur functions in the Young quasisymmetric Schur basis

Chloe’ Marcum and Elizabeth Niese

Vol. 17 (2024), No. 2, 217–232
Abstract

There are a number of Schur-like bases for the quasisymmetric functions. Extended Schur functions, introduced by Assaf and Searles, expand positively in the Young quasisymmetric Schur basis for certain indexing compositions. We establish this expansion using an algorithm defined by Allen, Hallam, and Mason restricted to the generating objects of the extended Schur functions.

Keywords
quasisymmetric functions, Schur polynomials, extended Schur functions, dual immaculate functions
Mathematical Subject Classification
Primary: 05E05
Milestones
Received: 18 June 2021
Revised: 25 January 2023
Accepted: 23 February 2023
Published: 20 May 2024

Communicated by Kenneth S. Berenhaut
Authors
Chloe’ Marcum
University of Kentucky
Lexington, KY
United States
Elizabeth Niese
Marshall University
Huntington, WV
United States